# SDR A6WA200840651

- Difficulty date: December 18, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 11,535 hours, 10,832 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Loose
- Location: Nlg & Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LOG 193468/1 EXTREME VIBRATION ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 85 KNOTS.  BRAKE TEMPS WERE 3,3,2,3.  INSPECTED AND RETORQUED NR 1 NLG TIRE, NR 1 MLG TIRE AND NR 4 MLG TIRE IAW CRJ AMM 32-42-01, 32-41-01 AND AMM SUP 08056.  NO DEFECTS NOTED.
